# SDR CALA2013120693513

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,341 hours, 22,011 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 PASSENGER DOOR ARMING HANDLE IS CREEPING OPEN IN FLIGHT APPROXIMATELY .50 INCH WHEN CABIN DIFFERENTIAL PRESS IS ABOVE 3.0 PSI.  DURING DESCENT BELOW 5000 FT HANDLE RETURN TO NORMAL.  SECURED & ADJUSTED DOOR 2R ARMING HANDLE CABLE.
